# SDR RAIA201802190002

- Difficulty date: February 19, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 32,548 hours, 29,811 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287501539
- Condition: Failed
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISABLED LIGHT AND BALLAST AT ROW 7.  R & R HARNESS ASSY AT ROW 7.
